EconPapers    
Economics at your fingertips  
 

On Eventually Positive Solutions of Quasilinear Second-Order Neutral Differential Equations

Simona Fišnarová and Robert Mařík

Abstract and Applied Analysis, 2014, vol. 2014, 1-11

Abstract:

We study the second-order neutral delay differential equation , where , and . Based on the conversion into a certain first-order delay differential equation we provide sufficient conditions for nonexistence of eventually positive solutions of two different types. We cover both cases of convergent and divergent integral . A suitable combination of our results yields new oscillation criteria for this equation. Examples are shown to exhibit that our results improve related results published recently by several authors. The results are new even in the linear case.

Date: 2014
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/818732.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/818732.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:818732

DOI: 10.1155/2014/818732

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:818732